# SDR DHLA201000089

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,084 hours, 29,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LIGHTING HAS ONE EMERGENCY EXIT LIGHT BULB INOP IN CEILING. ACFT WAS GROUNDED.  R & R BULB ON COCKPIT CEILING LIGHTING IAW MM 33-22-0.  OPS CK OK.
